# SDR AALA201505219002

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 45,123 hours, 16,734 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE240004
- Part serial: 3780
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 45,123 hours, 16,734 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD CIDS PANEL RED LIGHTS ON CAUTION PANEL.  SERVICED THE FWD RT EMER EXIT ASSIST BOTTLE.
